# SDR SWIA201436955

- Difficulty date: April 1, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002C10
- Aircraft serial: 7741
- Aircraft time: 30,140 hours, 25,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 6201202
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EXIT SIGN LENS BY ROW 8 IS BROKEN.   REPLACED BROKEN LENS IAW AMM.
